# SDR SWAA2021042664413

- Difficulty date: April 4, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT. REPAIRED BY WELDING SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737700 SRM 5360152R1 REPAIR 1 PARAGRAPH 4B STEP (4) AND BAC 5975
